# SDR DALA1107059857

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 180 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN LONGERON 2R HAS 1 EA BENT APPROX 1" LONG AFT OF FRAME, STA 180. REMOVED LONGERON 2 RT, END CAP AND SPLICE IAW SRM 51-30-2. LOCATED AND DRILLED IAW SRM 51-10-4.  INSTALLED LONGERON 2 RT FROM STA 160-237, END CAP AND SPLICE IAW SRM 51-30-2.P-180.
